Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 109582, 5 pages
http://dx.doi.org/10.1155/2013/109582
Research Article

Analytic Solution of a Class of Fractional Differential Equations

1School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo, Henan 454000, China
2Institute of Mathematics, School of Mathematical Sciences, Nanjing Normal University, Nanjing, Jiangsu 210023, China

Received 8 July 2013; Revised 23 October 2013; Accepted 13 November 2013

Academic Editor: Shawn X. Wang

Copyright © 2013 Yue Hu and Zuodong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Garra, “Analytic solution of a class of fractional differential equations with variable coefficients by operatorial methods,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 4, pp. 1549–1554, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  3. G. Bretti and P. E. Ricci, “Laguerre-type special functions and population dynamics,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 89–100, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Dattoli and P. E. Ricci, “Laguerre-type exponentials, and the relevant L-circular and L-hyperbolic functions,” Georgian Mathematical Journal, vol. 10, no. 3, pp. 481–494, 2003. View at Google Scholar · View at MathSciNet
  5. K. Diethelm, The Analysis of Fractional Differential Equations, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  7. P. L. Butzer and U. Westphal, An Introduction to Fractional Calculus, World Scientific, Singapore, 2000.
  8. A. Atangana and A. Secer, “A note on fractional order derivatives and table of fractional derivatives of some special functions,” Abstract and Applied Analysis, vol. 2013, Article ID 279681, 8 pages, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Li and W. Deng, “Remarks on fractional derivatives,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 777–784, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet